MathSciNet Relay Station
MathSciNet bibliographic data
MR2511083 37D45 (34C28 34D45)
Xu, Fei; Yu, Pei; Liao, Xiaoxin Global analysis on $n$-scroll chaotic attractors of modified Chua's circuit. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 19 (2009), no. 1, 135–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement